# SDR COOSDR02133

- Difficulty date: June 1, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6518625100
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR, FRAME-FORWARD TOP, CRACKED AT THE HINGE AREA.
